# SDR AALA202109133427

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,301 hours, 10,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WINDOW EICAS MESSAGE: WINDOW FLIGHT DECK R, WHILE R2 WINDOW CLOSED AND LOCKED. ADJUSTED WINDOW PER AMM 56-11-02.
